On multiple recurrence and other properties of 'nice' infinite measure-preserving transformations

Jon Aaronson, Hitoshi Nakada

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We discuss multiple versions of rational ergodicity and rational weak mixing for 'nice' transformations, including Markov shifts, certain interval maps and hyperbolic geodesic flows. These properties entail multiple recurrence.

Original languageEnglish
Pages (from-to)1345-1368
Number of pages24
JournalErgodic Theory and Dynamical Systems
Volume37
Issue number5
DOIs
Publication statusPublished - 2017 Aug 1

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this